# SDR VNAA202310080010

- Difficulty date: August 28, 2023
- Submitted: October 8, 2023
- Operation: Air carrier
- Aircraft: N555NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 20,108 hours, 18,132 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAILS OF RBL9 AND LBL9 BTW FS847.00 TO FS977.00.   DUE NOT DAMAGE ALLOWED ON SEAT RAILS OF RBL9 AND LBL9 BTW FS847.00 TO FS977.00 (2E/A)  WRE REPLACED PER CRJ-900 SRM 53-51-49-101-001-A02 AND CRJ/900 AMM 53-00-49 CONFIG. (A12)
